# SDR COEA2017010610903

- Difficulty date: January 6, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,275 hours, 34,806 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172158204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT FLOORBEAM 7 HAS LEVEL 2 CORROSION OUTBOARD OF THE CAPTAIN'S SEAT FITTING NEAR AN EXISTING REPAIR. REPAIRED PER SRAS S531R0169.11075 DATED 2/7/2017.
